# SDR DALA2016030301609

- Difficulty date: February 25, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 62,462 hours, 13,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 6-9 ARE INOPERATIVE.  MAINTENENACE REPLACED THE BATTERY PACK CHARGER.  SYSTEM OPS ARE NORMAL.
